Alert archive / Iowa / River Flood Warnings in 2017

River Flood Warning 40, NWS La Crosse, WI

July 12, 2017Clayton County, Iowa

NWS La Crosse, WI issued this river flood warning at Jul 12, 2017, 1:40 AM CDT for Clayton County, Iowa. It took effect at Jul 12, 2017, 2:54 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2017, 1:40 AM CDT (06:40 UTC)
In effect from
Jul 12, 2017, 2:54 AM CDT
Expired
Jul 13, 2017, 1:40 AM CDT
In force
23 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Clayton County, IA

The radar

The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey River at Garber (GRBI4). The gauge peaked at 18.44 ft at Jul 12, 2017, 3:00 AM CDT.

actionminormoderate10152007/1207/1307/14
Action stage
14 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05412500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

557 
WGUS43 KARX 120640
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
140 AM CDT Wed Jul 12 2017

.A flood warning has been issued for the Turkey River at Elkader and Garber. Very heavy rainfall has led to extremely fast rises along the Turkey River. Both sites will reach minor flood stage, with additional rises into at least moderate flood stage possible.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-121840-
/O.NEW.KARX.FL.W.0039.170712T0848Z-000000T0000Z/
/EKDI4.1.ER.170712T0848Z.170713T0000Z.000000T0000Z.NO/
140 AM CDT Wed Jul 12 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turkey River At Elkader.
* until further notice.
* At 12:45 AM Wednesday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* Forecast...Rise above flood stage by this morning and continue to
  rise to near 16.0 feet by this evening. Additional rises are
  possible thereafter.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-121840-
/O.NEW.KARX.FL.W.0040.170712T0754Z-000000T0000Z/
/GRBI4.1.ER.170712T0754Z.170712T1800Z.000000T0000Z.NO/
140 AM CDT Wed Jul 12 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turkey River At Garber.
* until further notice.
* At  1:15 AM Wednesday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.6 feet by today. additional rises are possible 
  thereafter.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

Aegerter
4 follow-up statements
432 
WGUS83 KARX 120824
FLSARX


Flood Statement
National Weather Service La Crosse WI
324 AM CDT Wed Jul 12 2017

.The Flood Warning continues for the Turkey River at Garber.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-122324-
/O.EXT.KARX.FL.W.0040.000000T0000Z-170713T2300Z/
/GRBI4.1.ER.170712T0636Z.170712T1200Z.170713T0500Z.NO/
324 AM CDT Wed Jul 12 2017

The Flood Warning continues for
  The Turkey River At Garber.
* until Thursday evening...Or until the warning is cancelled.
* At  2:15 AM Wednesday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by this
  morning. The river will fall below flood stage Thursday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

Aegerter
816 
WGUS83 KARX 120946
FLSARX


Flood Statement
National Weather Service La Crosse WI
446 AM CDT Wed Jul 12 2017

.Hevay rainfall last evening into early this morning has resulted in
flooding along portions of the Turkey River.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-121016-
/O.CAN.KARX.FL.W.0039.000000T0000Z-170712T0946Z/
/EKDI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
446 AM CDT Wed Jul 12 2017

The Flood Warning is cancelled for
  The Turkey River At Elkader.
* At  3:45 AM Wednesday the stage was 9.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.8 feet. The 
  river will continue to fall to 8.1 feet by Thursday morning.

$$

IAC043-130046-
/O.CON.KARX.FL.W.0040.000000T0000Z-170713T2300Z/
/GRBI4.1.ER.170712T0636Z.170712T1200Z.170713T0500Z.NO/
446 AM CDT Wed Jul 12 2017

The Flood Warning continues for
  The Turkey River At Garber.
* until Thursday evening...Or until the warning is cancelled.
* At  4:15 AM Wednesday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by this
  morning. The river will fall below flood stage Thursday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

Wetenkamp
047 
WGUS83 KARX 121132
FLSARX


Flood Statement
National Weather Service La Crosse WI
632 AM CDT Wed Jul 12 2017

.Heavy rainfall has produced minor flooding along portions of the
Turkey River.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-130232-
/O.EXT.KARX.FL.W.0040.000000T0000Z-170713T0600Z/
/GRBI4.1.ER.170712T0636Z.170712T0830Z.170712T1200Z.NO/
632 AM CDT Wed Jul 12 2017

The Flood Warning continues for
  The Turkey River At Garber.
* Through this morning.
* At  5:15 AM Wednesday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this morning.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
330 
WGUS83 KARX 121249
FLSARX


Flood Statement
National Weather Service La Crosse WI
749 AM CDT Wed Jul 12 2017

.Heavy rainfall overnight caused rises and minor flooding along
portions of the Turkey River.  The river has reached it's crest and
will continue to fall. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-121319-
/O.CAN.KARX.FL.W.0040.000000T0000Z-170713T0600Z/
/GRBI4.1.ER.170712T0636Z.170712T0830Z.170712T1031Z.NO/
749 AM CDT Wed Jul 12 2017

The Flood Warning is cancelled for
  The Turkey River At Garber.
* At  7:15 AM Wednesday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  5:31 AM Wednesday.
* Forecast...The river will continue to fall to 12.7 feet by Thursday
  morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jul 12, 12:42 AM CDT, 58 minutes earlier.

Area forecast discussion, Jul 12, 12:42 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1242 AM CDT Wed Jul 12 2017

.SHORT TERM...(This evening through Thursday night)
Issued at 213 PM CDT Tue Jul 11 2017

Early this afternoon, a warm front extended from northwest Iowa
into east-central Iowa and northern Illinois. This front has been
making some slow northward progress and just how much more it will
make will have a big impact on where the heavy rain falls tonight.
Water vapor satellite shows a weak short wave trough moving across
the Missouri River Valley. A line of showers and isolated storms
has develop ahead of this wave and north of the warm front across
northern Iowa. None of the hi-res meso-scale models are handling
this activity very well as they are all underdone or do not even
indicate this activity. The 11.16Z HRRR is probably the closest to
reality but it shows this dying off rapidly this afternoon which
seems to contradict radar data which suggests it is in a steady
state. If this activity continues through the afternoon, it should
serve to delay the northward movement of the front so that by
tonight it could end up right across the forecast area. The 11.12Z
models all continue another short wave trough coming out of the
Dakotas and across Minnesota into northern Wisconsin tonight. This
wave does look to come close enough to produce weak pv advection
in the 500-300 mb layer. This forcing will be enhanced by the low
level forcing with 5 to 10 ubar/s of up glide expected on the 310K
isentropic surface. The low level moisture transport will increase
this evening and be focused right on the front. This is expected
to be more than sufficient forcing to generate another round of
showers and storms. See the hydro section below for more details
on the heavy rain threat. This convection should form rather
quickly late this evening and then blossom into a complex that
moves east across the area overnight. Some threat for damaging
winds and large hail, especially during the evening hours. Ample
amounts of ML CAPE, up to 3000 J/Kg will be present with 30 to
maybe 40 knots of 0-3 km shear. The large hail threat may become
more limited into the late evening and overnight as the heavy rain
threat becomes more of an issue.

The rain should end early Wednesday morning as the complex moves
off to the east. This could leave most of the area dry for a good
share of the day, but this is an area where the models have
changed their solutions recently. The main upper level trough
hangs back to the northwest of the area as it forms into an upper
level low across southern Manitoba and Ontario. There are now
indications that this will help draw another short wave trough out
of the central Rockies and move it across the region Wednesday
night. This wave looks to ride along the front, which the models
do not push all the far south with the complex of storms tonight.
The 11.12Z GFS and ECMWF are the most similar taking the front
down to the Iowa/Missouri border while the 11.12Z NAM only pushes
it to about Interstate 80. The moisture transport will be focused
on the front again Wednesday night, but it does not look to be as
strong as tonight, and will help form another complex of storms
along and north of the front. With the farther north solution, the
NAM would bring the potential for another round of heavy rains
across the southern parts of the area while the GFS and ECMWF keep
it south of the forecast area. For now, will go with the more
southern solutions but the position of the front will have to be
closely monitored Wednesday.

.LONG TERM...(Friday through Tuesday)
Issued at 213 PM CDT Tue Jul 11 2017

Much of this period looks to be dry as the upper level ridge
builds over the western United States. The Upper Midwest looks to
be on the edge of the westerlies as they top the ridge axis with
some suggestion by the models that a short wave trough could move
across the Great Lakes over the weekend. Based on this, plan to
include some small rain chances across the northeast Saturday
afternoon and night.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1242 AM CDT Wed Jul 12 2017

With the exception of a brief period of showers/storms at KLSE as
of the 06Z TAF issuance, all convective activity remained south
of TAF airfields last evening. Still watching the next line of
showers and storms across western MN, which should impact TAF
airfields overnight. Introduced lower conditions with
thunderstorms in two-hour TEMPO groups from 12.08Z to 12.10Z at
KRST and from 12.09Z to 12.11Z at KLSE. In addition to lower
ceilings/visibility, could also see strong northwest wind gusts in
excess of 30 kts at both TAF airfields. Expect a return to VFR
conditions by Wednesday morning with light southerly winds
eventually turning to the southwest-west later in the period.

&&

.HYDROLOGY...
Issued at 213 PM CDT Tue Jul 11 2017

Flash flood watch issued early today to address the potential for
heavy rain falling on areas that were primed by the heavy rain
Sunday night. Once the convective complex develops this evening,
it should transition into a heavy rain maker. The low level
moisture transport will remained focused on the front and into the
area for a good share of the night. There does not look to be much
of a decrease in the CAPE downstream of the area, which will help
maintain a good feed of elevated instability into the complex.
Precipitable waters look to be in the 1.75 to 2 inch range with
warm cloud depths of 4 to 4.5 km. This will make the storms
efficient rain producers and any storm will have the potential for
produce locally heavy rains. Focused the flash flood watch over
the areas that received 1 to 3 inches of rain Sunday night and can
take the least amount of additional rains. The runoff from the
heavy rains will likely result in the some rises on area rivers as
well.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ033-034-041-
     042-053>055-061.

     Flash Flood Watch until 10 AM CDT this morning for WIZ043-044.

MN...Flash Flood Watch until 7 AM CDT this morning for MNZ096.

IA...Flash Flood Watch until 7 AM CDT this morning for IAZ010-011-029-
     030.

&&

SHORT TERM...04
LONG TERM...04
AVIATION...Rogers
HYDROLOGY...04
Hazardous weather outlook, Jul 11, 12:20 PM CDT, 13 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1220 PM CDT Tue Jul 11 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032-
054-061-121100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Crawford-Grant-
1220 PM CDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are possible this afternoon. Severe
weather is not expected.

Thunderstorms are likely across the area later this evening and
overnight. A few of these could be strong to severe. Heavy rain is
possible with any storm, which could result in localized flooding
and rises on rivers and streams. Hail and damaging winds are also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms chances continue on Wednesday, mainly south and east
of La Crosse. A few of these could be strong with gusty winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested tonight. Rainfall reports are
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ033-034-041>044-053-055-121100-
Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Richland-
1220 PM CDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of central
Wisconsin...southwest Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are possible this afternoon. Severe
weather is not expected.

A flash flood watch is in effect for much of tonight.
Thunderstorms are likely across the area later this evening and
overnight. A few of these could be strong to severe. Heavy rain is
possible with any storm, which could result in flash flooding and
rises on rivers and streams. Hail and damaging winds are also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms chances continue on Wednesday, mainly south and east
of La Crosse. A few of these could be strong with gusty winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested tonight. Rainfall reports are
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04/Boyne

In the hours before

Local storm report, Jul 11, 11:53 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1153 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     FLASH FLOOD      4 SSE OSTERDOCK         42.68N 91.12W
07/11/2017                   CLAYTON            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT ARE EVACUATING RESIDENTS
            ALONG THE LITTLE TURKEY RIVER AND MILL CREEK
            SOUTHEAST OF OSTERDOCK, IA.

&&

PR
Local storm report, Jul 12, 12:03 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1203 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             NORTH BUENA VISTA       42.68N 90.96W
07/12/2017  E1.00 INCH       CLAYTON            IA   LAW ENFORCEMENT

&&

CJA
Local storm report, Jul 12, 12:48 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1248 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     HEAVY RAIN       1 N ELKADER             42.87N 91.40W
07/12/2017  M3.36 INCH       CLAYTON            IA   BROADCAST MEDIA

            3.36 INCHES REPORTED AT THE ELKADER CENTRAL
            COMMUNITY SCHOOLS.

&&

PR
Special weather statement, Jul 12, 12:55 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1255 AM CDT Wed Jul 12 2017

IAZ011-030-MNZ096-WIZ053>055-061-120800-
Allamakee-Clayton-Houston-Vernon-Crawford-Richland-Grant-
Including the cities of Waukon, Elkader, Caledonia, Viroqua,
Prairie Du Chien, Richland Center, and Platteville
1255 AM CDT Wed Jul 12 2017

...Flash Flooding Occurring, More Heavy Rain To Fall...

Thunderstorms with heavy rain will continue across parts of
extreme northeast Iowa and southwest Wisconsin through 3 am.
An additional 1 to 2 inches are expected, with locally higher
amounts possible.

Flooding is ongoing across parts of the area, and additional
flash flooding could develop as the heavy rain continues. Mud
slides are likely in higher terrain, and road washouts are
possible.

If you live near a river or stream where heavy has fallen, waters
will rise quickly. Be ready to seek higher ground with little to
no notice.

Never drive through a flooded roadway.

Rieck
Local storm report, Jul 12, 1:04 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
104 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HEAVY RAIN       GUTTENBERG              42.79N 91.10W
07/12/2017  M5.48 INCH       CLAYTON            IA   PUBLIC

            RAINFALL THROUGH 1 AM. REPORT RELAYED VIA
            BROADCAST MEDIA.

&&

PR
Local storm report, Jul 12, 1:07 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
107 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     HEAVY RAIN       OSTERDOCK               42.74N 91.16W
07/12/2017  E8.20 INCH       CLAYTON            IA   PUBLIC

            REPORT RELAYED VIA BROADCAST MEDIA.

&&

PR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:46 PM CDTSpecial Weather StatementARXClayton44 min
Jul 11, 8:35 PM CDTSpecial Weather StatementARXClayton70 min
Jul 11, 9:14 PM CDTSpecial Weather StatementARXAllamakee46 min
Jul 11, 9:19 PM CDTTornado WarningARXClayton26 min
Jul 11, 9:26 PM CDTAreal Flood AdvisoryARXClayton, Fayette3 hr
Jul 11, 9:44 PM CDTSevere Thunderstorm WarningARXClayton61 min
Jul 11, 10:12 PM CDTTornado WarningARXClayton18 min
Jul 11, 10:14 PM CDTFlash Flood Warning EmergencyARXClayton6 hr
Jul 12, 1:40 AM CDTRiver Flood WarningARXClayton24 hr
Jul 12, 4:22 AM CDTAreal Flood Warning EmergencyARXClayton6 hr
Jul 12, 8:44 AM CDTSpecial Weather StatementARXChickasaw, Clayton, Fayette31 min
Jul 12, 9:13 AM CDTSpecial Weather StatementARXClayton17 min
Jul 12, 9:18 AM CDTSevere Thunderstorm WarningARXClayton42 min
Jul 12, 9:44 AM CDTSevere Thunderstorm WarningARXClayton22 min
Jul 12, 10:12 AM CDTAreal Flood WarningARXClayton3 hr
Jul 12, 5:46 PM CDTSevere Thunderstorm WarningARXFayette26 min

Nearby

River Flood Warnings in Iowa, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.